| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Macular Edema (1822); Visual Impairment (2138)
| Date of Event |
09/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown/ not provided.Device evaluated by manufacturer: 81 - other: the device is not returning for evaluation as it was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to iol was placed in sulcus causing cystoid macular edema (cme).It was stated that pars plana vitrectomy (ppv) was performed.The iol was replaced with a non johnson and johnson iol.It was learned that the suspect iol was discarded.The patient outcome was noted as vision has improved, cme still present.No other information was provided.